It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-26-2006, 09:51 PM   #1
Newbie
(female)
 
Join Date: Jul 2006
Location: tallahassee florida
Posts: 3
thyriodlesstara HB User
Smile help pls

hi, new to this. I had a thyriodectemie at age 13 and for a few years have been on 125 mcg. levothyriod. for about a year now I have been dropped down to 100 mcg. but had no energy so, new doc bumped me all the way up to 150 mcg. for about a month now. my husband and I have been trying to concieve and my cycles have been really irregular especially last month and this month. I am now over two weeks late for period with nausea, dizziness, and fatigue but have been confirmed not pregnant by blood test. I feel like my equilibrium is off and I suspect that I have not menstrated due to low estrogen levels causing me to not ovulate. maybe due to my new higher doseage. so, now i'm very confused and feeling sick and i'm frustrated. anyone had a situation like this or know if too much thyriod hormone can cause low estrogen ovulation problems? thanx so much

 
Old 07-26-2006, 09:55 PM   #2
Newbie
(female)
 
Join Date: Jul 2006
Location: tallahassee florida
Posts: 3
thyriodlesstara HB User
Re: help pls

Please click one of the Quick Reply icons in the posts above to activate Quick Reply.

 
Sponsors Lightbulb
   
Old 07-27-2006, 11:41 AM   #3
Veteran
(female)
 
Join Date: Apr 2006
Location: Idaho
Posts: 328
lookin4aclue HB User
Re: help pls

I know that your thyroid can regrow if you did not have I-131 after the Thyroidectomy. So that may be the case for you. Now as to the lack of menses, I think I would have my doc check my levels again, because if you are now hyperthyroid, due to the bump up in meds that can cause a lack of this. It may become very light to nothing if you are hyperthyroid. If your TTC then you need to really find a Gyno, and an Endo that will work together to keep you at your prime levels.
Good luck
Val

 
Old 07-27-2006, 02:55 PM   #4
Newbie
(female)
 
Join Date: Jul 2006
Location: tallahassee florida
Posts: 3
thyriodlesstara HB User
Re: help pls

Thanx for your response but yes I did have an I- 131. I went to my primary today because of dizzy spells and he seems to think that I am not getting enough doseage. So, I am getting more bloodwork done tomorrow. We'll see. Thanx again

Last edited by thyriodlesstara; 07-27-2006 at 03:12 PM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
CONFUSED with THYROID readings?? I need help? meds do nto seem to be working? bluetou Thyroid Disorders 17 05-12-2011 07:18 PM
The cough from HELL....help! xSunnySmilex Colds & Flu 5 04-26-2010 06:03 AM
Help for my mom Amanda1988 Pain Management 9 04-21-2010 12:14 PM
kinda freaking out any help would be great SNAKE756 HIV Prevention 10 04-21-2010 11:23 AM
No help for traveler emmie9 Back Problems 1 04-20-2010 11:52 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (631), FinnMaid (312), Reece (225), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 02:36 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!